# SDR SWIA200718022

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAPTAIN'S SIDE LOWER DV WINDOW BEAM AT VERTICLE WINDOW POST AREA.  (DISCOVERED DURING C-CHECK INSPECTION) REPLACED CAPTAIN'S SIDE DV WINDOW BEAM IAW SRM 51-10-02 PG SEC. 3A AND RII 53-800-1000.
